# SDR UPS06448245

- Difficulty date: October 15, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Engine: Pwa JT8D7A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Condition: Corroded
- Location: R1 Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: I

## Discrepancy

INSPECTION TYPE: N/A, SMOKE SMELLS, ABOUT 1:30 INTO FLIGHT. FOUND COPILOT WINDSCREEN CONNECTION AT LOWER RT SIDE SMOKING SECURED RT 1 OVERHEAD WINDOW HEAT, SMOKE STOPPED.  FOUND R1 WINDOW HEAT POWER TERMINAL (A) LOOSE AT CORRODED. CLEANED, RETORQUED AT PERFORMED OPERATIONAL CHECK OF R1 WINDOW HEAT SY SYSTEM. OPS CHECK NORMAL.  OK FOR SEVICE, REF MM 20-11-14, 56-11-01, AT 30-41-00.
